MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS BOWED SEGMENTAL STEM; PROSTHESIS, HIP

ONKOS SURGICAL ELEOS BOWED SEGMENTAL STEM; PROSTHESIS, HIP
Model Number FB-15152-03M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record and sterilization batch release record were reviewed and indicated that the component involved met specification.The segmental stem was implanted thus was unable to be further evaluated.The sales representative indicated that the appropriate instrument was not used during the surgery to prepare the bone.Should additional information be obtained the report will be supplemented.
 
Event or Problem Description
The patient's proximal femur fractured while implanting a canal filling bowed stem.

Brand Name
ELEOS BOWED SEGMENTAL STEM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key8637464
Report Number3013450937-2019-00018
Device Sequence Number19429803
Product Code JDI
UDI-Device IdentifierB278FB1515203M0
UDI-PublicB278FB1515203M0
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/04/2024
Device Model NumberFB-15152-03M
Device Catalogue NumberFB-15152-03M
Device Lot Number82295
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2019
Initial Report FDA Received Date05/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;